# SDR C2XA05BT025

- Difficulty date: May 2, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 11,006 hours, 8,377 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CREW REPORTED, BAGGAGE SMOKE WARNING, USED EXTINGUISHER BOTTLES.  MAINTENANCE TROUBLESHOT SYSTEM REMOVED AND REPLACED FIRE EXTINGUISHER BOTTLES P/N 33700027-1, S/N 3454D1, BOTTLE P/N 34600073-1, S/N 18200F1 FOR BAGGAGE COMPARTMENT IAW EMB145 MM 26-23-01; REMOVED AND REPLACED FORWARD AND AFT SMOKE DETECTOR FOR BAGGAGE COMPARTMENT IAW EMB145 MM 26-15-01 P/N 473597-13, S/N'S 1511 AND 1662]; REMOVED AND REPLACED BAGGAGE COMPARTMENT FIRE DETECTION TEST SWITCH IN MAINTENANCE PANEL IAW EMB145 MM 20-30-00 P/N M83731/10-27.  OPS CHECKED SYSTEM GOOD.
